| Catalog Number |
100/189/075 |
| Medical Device Problem Codes |
Inflation Problem (1310); Unintended Deflation (4061)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.H3: other; device not returned to manufacturer.No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.
Event or Problem Description
It was reported that the cuff would not hold air.There was unknown patient involvement and unknown patient harm/adverse event reported.